CSpace
On the singular matrix variate beta distribution
Fang, BQ
1998
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume43Issue:1Pages:82-83
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:000073184900022
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13821
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Fang, BQ. On the singular matrix variate beta distribution[J]. CHINESE SCIENCE BULLETIN,1998,43(1):82-83.
APA Fang, BQ.(1998).On the singular matrix variate beta distribution.CHINESE SCIENCE BULLETIN,43(1),82-83.
MLA Fang, BQ."On the singular matrix variate beta distribution".CHINESE SCIENCE BULLETIN 43.1(1998):82-83.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fang, BQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fang, BQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fang, BQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.